advertisement
Question
Posted by: Mands | 2007/05/28

Dizziness

Hi Doc,

Some advice please.

I had a laparoscopy in March and my Gynae found stage 1 endometriosis which he quarterized.

About two days after surgery I had sleep and upon waking I had extreme dizziness and lightheadness which I have now had for the past nine weeks.

I have been to an ENT as well as a Neurologist and they haven't been able to help in alleviating the dizziness. I'm 25 years old and never suffered from dizziness prior to the operation. I have just last week gone to have tests done at a Dizzy Specialist in Pretoria who I can only see at the end of June. The lady who did my tests mentioned that Hormonal Imbalances can also cause dizziness.

Do you think I have reason to suspect that what is causing my dizziness is in fact a hormonal imbalance?

I am presently on Minerva but have recently had an outbreak of acne and I feel tired most of the time. My periods are better since the operation in that they are not so painful but my skin has broken out and I have a very low sex drive too.

Your advice is appreciated.

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

The low sex drive can certainly be due to the Minerva, but the acne should not be. Minerva usually helps acne. Dizziness is not usually a hormonal effect. I would suggest that you wait and see what the specialist says.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement